Alert archive / Louisiana / Areal Flood Warnings in 2021

Areal Flood Warning 4, NWS Jackson, MS

May 4, 2021Morehouse Parish, West Carroll Parish, Louisiana; Ashley County, Chicot County, Arkansas; Washington County, Mississippi

NWS Jackson, MS issued this areal flood warning at May 4, 2021, 3:51 PM CDT for Morehouse Parish, West Carroll Parish, Louisiana; Ashley County, Chicot County, Arkansas; Washington County, Mississippi. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2021, 3:51 PM CDT (20:51 UTC)
Expired
May 4, 2021, 9:45 PM CDT
In force
6 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Ashley County, AR, Chicot County, AR, Morehouse Parish, LA, West Carroll Parish, LA, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 172 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2021-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2428 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2021-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2428 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
646 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
2.8
Supercell composite
13.2

Open this sounding in Storm Lab

The text

As transmitted.

956 
WGUS44 KJAN 042051
FLWJAN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jackson MS
351 PM CDT Tue May 4 2021

ARC003-017-LAC067-123-MSC151-050245-
/O.NEW.KJAN.FA.W.0004.210504T2051Z-210505T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashley AR-Chicot AR-Morehouse LA-West Carroll LA-Washington MS-
351 PM CDT Tue May 4 2021

The National Weather Service in Jackson has issued a

* Flood Warning for...
  Ashley County in southeastern Arkansas...
  Chicot County in southeastern Arkansas...
  Morehouse Parish in northeastern Louisiana...
  West Carroll Parish in northeastern Louisiana...
  Northwestern Washington County in northwestern Mississippi...

* Until 945 PM CDT.

* At 351 PM CDT, Rainfall has ended across the warning area, but 
  between 2 and 4 inches of rain fell and water will be slow to 
  recede. Numerous roads have water across them, with some roads 
  barricaded.

Some locations that will experience flooding include...
  Bastrop, Crossett, Hamburg, Lake Village, Dermott, Eudora, Wilmot, 
  Oak Grove, Portland, Montrose, Parkdale, Fountain Hill, Jones, 
  Berlin, Snyder, Galion, Goodwill and Beekman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3272 9206 3300 9207 3310 9214 3329 9198
      3340 9199 3339 9146 3356 9145 3344 9112
      3340 9121 3338 9117 3345 9106 3335 9114
      3327 9104 3314 9109 3311 9120 3304 9113
      3300 9126 3265 9140 3261 9193 3265 9191

$$

EC
1 follow-up statement
281 
WGUS84 KJAN 050238
FLSJAN

Flood Statement
National Weather Service Jackson MS
938 PM CDT Tue May 4 2021

ARC003-017-LAC067-123-MSC151-050248-
/O.EXP.KJAN.FA.W.0004.000000T0000Z-210505T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashley AR-Chicot AR-Morehouse LA-West Carroll LA-Washington MS-
938 PM CDT Tue May 4 2021

...FLOOD WARNING WILL EXPIRE AT 945 PM CDT THIS EVENING FOR ASHLEY, 
CHICOT AND NORTHWESTERN WASHINGTON COUNTIES AND MOREHOUSE AND WEST 
CARROLL PARISHES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 3272 9206 3300 9207 3310 9214 3329 9198
      3340 9199 3339 9146 3356 9145 3344 9112
      3340 9121 3338 9117 3345 9106 3335 9114
      3327 9104 3314 9109 3311 9120 3304 9113
      3300 9126 3265 9140 3261 9193 3265 9191

$$

DC

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this areal flood warning went out at May 4, 2:29 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, May 4, 2:29 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
229 PM CDT Tue May 4 2021

.DISCUSSION...
Through tonight: The anticipated line of storms has developed and
now extends from near Grenada to near Vicksburg to near Natchez and
continues to push eastward ahead of the approaching front. The high
instability and strong deep shear environment ahead of the line will
promote high damaging wind potential as it moves through. Large
hail will also be possible but more likely in any discrete storms
ahead of the line where deeper cores may be able to develop. With
increasingly unidirectional shear, the tornado threat is
relatively low, but QLCS tornado development cannot be ruled out
for any surging segments along the line. Tornadoes also cannot be
ruled out with discrete cells ahead of the line, where low level
winds may be slightly more backed. Storms should be through most
of the area by late afternoon.

In addition, an abundantly moist airmass exists areawide with near
record PW over the southeastern portion of the area. Localized flash
flooding will be a possibility across the entire region, but there
may be more of a tendency for storms to train over south and east
Mississippi. A Flash Flood Watch continues for this portion of the
area through the evening. Lighter showers will linger behind the
front tonight, tapering from northwest to southeast during the
overnight hours.

Wednesday through Friday: A few showers, and perhaps a storm, may
linger around Hattiesburg into Wednesday morning as the front
becomes less progressive as it nears the coast. Elsewhere, a mostly
dry day is expected in the wake of the front. This will continue
through the end of the work week as a surface ridge shifts across
the southeastern US. Temps behind the front will be slightly cooler
but still seasonable.

This weekend through next Tuesday: As the surface ridge shifts east
of the area and southerly low level flow returns, a warming and
moistening trend is expected this weekend into early next week. As
upper level flow becomes more zonal, a surface front will set up to
our north extending from the Plains through the Midsouth and Ohio
Valley. This will bring a return to off and on rain and thunderstorm
chances Sunday through Tuesday. /DL/

&&

.AVIATION...
18Z TAF discussion:
VFR to MVFR ceilings exist across the region. Numerous SHRA/TSRA
will spread eastward across the area ahead of a cold front this
afternoon through early this evening. Along the line, wind gusts
of 50-70 KT and golfball size hail are possible. Tornadoes cannot
be ruled out. Brief visibility reductions to LIFR are likely in
periods of +RA. The threat for storms will decrease from west to
east this evening, with lingering lower ceilings into Wed morning.
Winds will shift from southerly ahead of the storms to N/NNW
behind the front. /DL/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       59  75  55  77 /  38   2   0   1
Meridian      62  77  54  78 /  71   7   1   1
Vicksburg     59  75  54  78 /  26   0   0   1
Hattiesburg   64  79  58  80 /  83  27   4   1
Natchez       59  75  55  78 /  25   2   0   1
Greenville    57  73  53  77 /  18   0   0   2
Greenwood     58  74  53  77 /  33   0   0   1

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 10 PM CDT this evening for MSZ048>052-
     054>058-061>066-072>074.

LA...None.
AR...None.

&&

DL
Hazardous weather outlook, May 4, 12:18 PM CDT, 3 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
1218 PM CDT Tue May 4 2021

ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>028-034>036-040-041-
051730-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-
Washington-Humphreys-Holmes-Issaquena-Sharkey-
1218 PM CDT Tue May 4 2021

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...remainder of today

Remainder of today, severe thunderstorms are likely and tornadoes
are possible. Some thunderstorms may produce damaging winds up to
70 mph and large hail up to golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of today.

LAZ023>026-MSZ029>033-037>039-042>045-047-048-051730-
Franklin LA-Catahoula-Tensas-Concordia-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake-
Neshoba-Warren-Hinds-
1218 PM CDT Tue May 4 2021

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi, and
northeast Mississippi.

.DAY ONE...The rest of Today and Tonight

FLOODING
THREAT...Limited
TIMING...remainder of today through Tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...remainder of today

Remainder of today through tonight, localized flash flooding is
possible, particularly in low lying and urban areas. Minor river
flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Remainder of today, severe thunderstorms are likely and tornadoes
are possible. Some thunderstorms may produce damaging winds up to
70 mph and large hail up to golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of today.

MSZ046-053-059-060-051730-
Kemper-Claiborne-Jefferson-Adams-
1218 PM CDT Tue May 4 2021

This hazardous weather outlook is for portions of east central
Mississippi, and southwest Mississippi.

.DAY ONE...The rest of Today and Tonight

FLOODING
THREAT...Limited
TIMING...remainder of today through Tonight

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...remainder of today

Remainder of today through tonight, localized flash flooding is
possible, particularly in low lying and urban areas. Minor river
flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Remainder of today, significant severe thunderstorms and
tornadoes are possible. Some thunderstorms could also produce
damaging winds up to 80 mph and large hail up to at least golf
ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of today.

MSZ049>052-054>058-061>066-072>074-051730-
Rankin-Scott-Newton-Lauderdale-Copiah-Simpson-Smith-Jasper-Clarke-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-
Marion-Lamar-Forrest-
1218 PM CDT Tue May 4 2021

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and south central
Mississippi.

.DAY ONE...The rest of Today and Tonight

FLOODING
THREAT...Elevated
TIMING...remainder of today through Tonight

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...remainder of today

Remainder of today through tonight, areas of flash flooding
likely and some roads could be flooded or closed. Some structures
may be potentially threatened by high water. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Remainder of today, significant severe thunderstorms and
tornadoes possible. Some thunderstorms could also produce
damaging winds up to 80 mph and large hail up to at least golf
ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of today.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, May 4, 2:18 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Jackson MS
218 PM CDT Tue May 4 2021

MSZ030-041945-
Clay MS-
218 PM CDT Tue May 4 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLAY COUNTY UNTIL 245 PM
CDT...

At 218 PM CDT, Meteorologists were tracking a strong thunderstorm
near Pala Alto, or 8 miles northwest of West Point, moving northeast
at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of central Clay
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 400 PM CDT for northeastern
Mississippi.

LAT...LON 3367 8850 3366 8852 3364 8851 3364 8850
      3363 8850 3363 8888 3381 8879 3381 8872
      3368 8872 3368 8850 3367 8849
TIME...MOT...LOC 1918Z 224DEG 35KT 3371 8872

DC
Special weather statement, May 4, 2:29 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Jackson MS
229 PM CDT Tue May 4 2021

MSZ038-042015-
Winston MS-
229 PM CDT Tue May 4 2021

...A STRONG THUNDERSTORM WILL AFFECT WINSTON COUNTY UNTIL 315 PM
CDT...

At 229 PM CDT, Meteorologists were tracking a strong thunderstorm 7
miles west of Stallo, or 9 miles northeast of Edinburg, moving
northeast at 45 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Millcreek around 300 PM CDT.

Other locations impacted by this storm include Noxapater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 400 PM CDT for east central
Mississippi.

LAT...LON 3292 8896 3293 8897 3293 8928 3294 8928
      3316 8915 3317 8887 3314 8881 3296 8881
TIME...MOT...LOC 1929Z 234DEG 38KT 3290 8923

DC
Local storm report, May 4, 2:41 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
241 PM CDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     TSTM WND DMG     1 NE CLEVELAND          33.75N 90.72W
05/04/2021                   BOLIVAR            MS   PUBLIC

            AN AWNING WAS BLOWN OFF OF A GAS STATION.
            REPORTED VIA SOCIAL MEDIA.

&&
Local storm report, May 4, 3:39 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
339 PM CDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             BRANDON                 32.27N 89.98W
05/04/2021  E0.70 INCH       RANKIN             MS   TRAINED SPOTTER

            DIME SIZED HAIL REPORTED NEAR HWY 80 AND HWY
            18. SAW LIGHTS FLASHING NW TOWAD LUCKNEY
            ROAD AREA.

&&
Local storm report, May 4, 3:48 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
348 PM CDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TSTM WND DMG     2 S JAN AIRPORT         32.29N 90.09W
05/04/2021                   RANKIN             MS   PUBLIC

            1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF
            REPORT FROM MPING:.

&&
Local storm report, May 4, 3:50 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
350 PM CDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND GST     PHILADELPHIA            32.77N 89.11W
05/04/2021  M75 MPH          NESHOBA            MS   EMERGENCY MNGR

            75 MPH WIND MEASURED AT NESHOBA COUNTY EOC.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 11:57 AM CDTSevere Thunderstorm WarningJANMorehouse78 min
May 4, 12:30 PM CDTSevere Thunderstorm WarningJANEast Carroll, West Carroll75 min
May 4, 12:37 PM CDTFlash Flood WarningJANMorehouse, West Carroll3 hr
May 4, 12:57 PM CDTSevere Thunderstorm WarningJANEast Carroll, Franklin, Madison, Richland, West Carroll76 min
May 4, 1:15 PM CDTSevere Thunderstorm WarningJANCatahoula, Concordia, Franklin, Tensas75 min
May 4, 1:37 PM CDTSevere Thunderstorm WarningJANEast Carroll, Madison53 min
May 4, 1:57 PM CDTSevere Thunderstorm WarningJANTensas78 min
May 4, 12:18 PM CDTSevere Thunderstorm WarningJANChicot72 min
May 4, 3:50 AM CDTFlash Flood WatchJANClarke, Copiah, Covington, Forrest, Franklin, Hinds and 13 more18 hr
May 4, 7:28 AM CDTSpecial Weather StatementJANClay32 min
May 4, 7:58 AM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson62 min
May 4, 8:19 AM CDTTornado WarningJANCopiah, Rankin, Simpson56 min
May 4, 9:06 AM CDTTornado WarningJANRankin, Simpson54 min
May 4, 9:29 AM CDTSpecial Weather StatementJANClay46 min
May 4, 9:48 AM CDTSpecial Weather StatementJANGrenada27 min
May 4, 9:49 AM CDTSpecial Weather StatementJANScott26 min
May 4, 9:55 AM CDTSpecial Weather StatementJANChoctaw35 min
May 4, 10:02 AM CDTSevere Thunderstorm WarningJANChoctaw, Oktibbeha43 min
May 4, 10:11 AM CDTSpecial Weather StatementJANLowndes34 min
May 4, 10:15 AM CDTFlash Flood WarningJANClay, Webster2 hr
May 4, 10:59 AM CDTSpecial Weather StatementJANClay31 min
May 4, 11:25 AM CDTSpecial Weather StatementJANLowndes20 min
May 4, 12:01 PM CDTSpecial Weather StatementJANMadison44 min
May 4, 12:07 PM CDTSevere Thunderstorm WarningJANMadison, Rankin38 min
May 4, 12:40 PM CDTSevere Thunderstorm WarningJANLeake, Madison50 min
May 4, 12:42 PM CDTSpecial Weather StatementJANCopiah48 min
May 4, 12:43 PM CDTSpecial Weather StatementJANMadison47 min
May 4, 12:46 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo44 min
May 4, 12:47 PM CDTSevere Thunderstorm WarningJANCopiah43 min
May 4, 1:10 PM CDTSevere Thunderstorm WarningJANLeake50 min
May 4, 1:16 PM CDTSpecial Weather StatementJANGrenada29 min
May 4, 1:19 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower59 min
May 4, 1:19 PM CDTSevere Thunderstorm WarningJANRankin, Scott, Smith41 min
May 4, 1:22 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Issaquena, Sharkey, Washington, Yazoo71 min
May 4, 1:28 PM CDTSpecial Weather StatementJANAttala47 min
May 4, 1:31 PM CDTSevere Thunderstorm WarningJANRankin, Simpson44 min
May 4, 1:37 PM CDTSpecial Weather StatementJANCarroll, Montgomery23 min
May 4, 1:44 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery75 min
May 4, 1:52 PM CDTTornado WarningJANRankin, Scott, Smith23 min
May 4, 2:00 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba45 min
May 4, 2:09 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Leake, Madison, Rankin, Scott and 1 more66 min
May 4, 2:12 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Madison, Rankin, Scott, Simpson and 1 more93 min
May 4, 2:12 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Holmes, Montgomery63 min
May 4, 2:18 PM CDTSpecial Weather StatementJANClay27 min
May 4, 2:22 PM CDTTornado WarningJANAttala, Holmes, Madison, Yazoo20 min
May 4, 2:29 PM CDTSpecial Weather StatementJANWinston46 min
May 4, 2:29 PM CDTSevere Thunderstorm WarningJANWebster61 min
May 4, 2:30 PM CDTSevere Thunderstorm WarningJANWebster60 min
May 4, 2:33 PM CDTSevere Thunderstorm WarningJANWinston42 min
May 4, 2:35 PM CDTTornado Warning Tornado observedJANHinds, Madison, Rankin25 min
May 4, 2:40 PM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Jefferson Davis, Lawrence, Lincoln, Simpson80 min
May 4, 2:44 PM CDTSevere Thunderstorm WarningJANNewton, Scott, Smith46 min
May 4, 2:53 PM CDTTornado Warning Tornado observedJANRankin, Scott, Smith18 min
May 4, 3:02 PM CDTSevere Thunderstorm WarningJANNoxubee28 min
May 4, 3:03 PM CDTSevere Thunderstorm WarningJANChoctaw, Oktibbeha, Winston57 min
May 4, 3:08 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba52 min
May 4, 3:09 PM CDTSevere Thunderstorm WarningJANJasper, Smith51 min
May 4, 3:09 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Scott, Simpson, Smith81 min
May 4, 3:18 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee42 min
May 4, 3:20 PM CDTTornado Warning Tornado observedJANLeake, Neshoba, Newton, Scott40 min
May 4, 3:32 PM CDTTornado WarningJANClarke, Jasper29 min
May 4, 3:36 PM CDTSevere Thunderstorm WarningJANLauderdale54 min
May 4, 3:38 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Jones, Lamar, Lawrence, Lincoln and 1 more82 min
May 4, 3:49 PM CDTSevere Thunderstorm WarningJANLowndes, Noxubee29 min
May 4, 3:50 PM CDTSevere Thunderstorm WarningJANClarke55 min
May 4, 3:58 PM CDTSevere Thunderstorm WarningJANKemper32 min
May 4, 4:26 PM CDTSevere Thunderstorm WarningJANForrest, Jones, Lamar, Marion94 min

Nearby

Areal Flood Warnings in Louisiana, 2021Areal Flood Warnings in Arkansas, 2021Areal Flood Warnings in Mississippi, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.